VOL. 164 · NO. 2 | 1 February 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (2), (1 February 2015)
No abstract available
Articles
Till Brönnle
Duke Math. J. 164 (2), 195-233, (1 February 2015) DOI: 10.1215/00127094-2860166
KEYWORDS: 53C55
Andrew R. Booker, Ghaith A. Hiary, Jon P. Keating
Duke Math. J. 164 (2), 235-275, (1 February 2015) DOI: 10.1215/00127094-2856619
KEYWORDS: 11Y16, 11M06, 11Y35, 11M50
Efrat Bank, Lior Bary-Soroker, Lior Rosenzweig
Duke Math. J. 164 (2), 277-295, (1 February 2015) DOI: 10.1215/00127094-2856728
KEYWORDS: 11T06
Vytautas Paškūnas
Duke Math. J. 164 (2), 297-359, (1 February 2015) DOI: 10.1215/00127094-2861604
KEYWORDS: 11F80, 11F85
Michael Jablonski
Duke Math. J. 164 (2), 361-402, (1 February 2015) DOI: 10.1215/00127094-2861277
KEYWORDS: 53C25, 53C30, 22E25
Backmatter
Duke Math. J. 164 (2), (1 February 2015)
No abstract available
Back to Top